# SDR AALA20140208005

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 42,150 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA, CROSS AISLE EMERGENCY EXIT LIGHTS ON CEILING ARE INOPERATIVE. REPLACED POWER SUPPLY CHARGER & BATTERY PACK, OPERATIONS CHECKED NORMAL.
